# SDR 06FDEA1981

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER BEAM IS CRACKED AT NR 8 SPOILER ACTUATOR FITTING.  REPAIRED RIGHT WING SPOILER BEAM AT NR 8 SPOILER ACTUATOR FITTING PER SR 27-57-038.
